# SDR 99ZZZX3412

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N770JS
- Make and model: Boeing 707338C
- Aircraft serial: 19626
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Misinstalled
- Location: Nr 6 Spoiler
- Component: 65C2561610
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS FLYING TOUCH-AND-GO PATTERN WORK WHEN THE CREW NOTICED BUFFETING AND LOST THEIR AUX HYD SYSTEM.  AFTER LANDING, DISCOVERED NR 6 SPOILER ACTUATOR UPPER MOUNT BOLT HAD SHEARED AND THE ACTUATOR DROPPED DOWN ONTO THE FOREFLAP.  AFTER FLAPS WERE LOWERED AND RE-RAISED, THE ACTUATOR PUNCTURED THE FOREFLAP AND BOTH ACTUATOAR HYD B-NUTS WERE SNAPPED OFF CAUSING AUX HYD SYS FAILURE.  DISCOVERED THE UPPER ACTUATOR ATTACH BOLT FITTING BUSHINGS WERE NOT INSTALLED AT SPOILER OVERHAUL CAUSING EXCESSIVE PLAY ON THE BOLT LEADING TO ITS FAILURE.
